5 Apr 2012
Hi, atenolol could cause tiredness in about 26% and fatigue in around 6% people who take the med, joint pains have not as such been a reported side effect of atenolol.
If you think that this is too bothersome you could seek advice from the doc/pharmacist to change your med., there are many other beta blockers available.
Take care, best wishes!
22 Apr 2012
After being on Atenolol for about 10 days, I began to have pain in my hip joints. It got so bad, I could hardly walk. The doctor took me off of Atenolol a couple of days ago and the pain appears to be going away. I think Atenolol was most certainly the cause of my joint pain
- Atenolol Information for Consumers
- Atenolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on Predisilone for over 20 years and have just been weaned off it? I am suffering from joint pains and also muscle pain and weakness now, it ...
1 answer • 9 Aug 2010
I just started 2 days ago having awful hip joint pain. I have been on this medicine for about one year. This particular generic Rx actually for only ...
4 answers • 21 Feb 2011
... bloating and increased joint pain? Is there anything out there for OA that doesn't have the above side effects? I need advice from others ...
2 answers • 18 Jul 2011
How long does muscular or joint pain due to metronidazole use last after discontinuing use?
1 answer • 22 Mar 2013
... severe back and joint pain. I have osteoarthritis. I'm at the point that it's difficult to get out of bed. I have no Dr. I have no ...
2 answers • 27 Jun 2014